Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Analytic continuation of holomorphic functions with values in a locally convex space


Author: Witold M. Bogdanowicz
Journal: Proc. Amer. Math. Soc. 22 (1969), 660-666
MSC: Primary 46.45; Secondary 30.00
MathSciNet review: 0250067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York, 1958. MR 0117523 (22 #8302)
  • [2] I. M. Gel’fand and G. E. Shilov, Generalized functions. Vol. I: Properties and operations, Translated by Eugene Saletan, Academic Press, New York, 1964. MR 0166596 (29 #3869)
  • [3] John Horváth, The analytic continuation of vector-valued holomorphic functions, Notices Amer. Math. Soc. 15 (1968), p. 176.
  • [4] -, Topological vector spaces and distributions, Addison-Wesley, Reading, Mass., 1966.
  • [5] W. M. Bogdanowicz, Analytic continuation of locally-convex-space-valued holomorphic functions on domains in real or complex locally convex spaces, Math. Ann. (to appear). For the announcement of the main result see Proceedings of the Symposium in Functional Analysis, September 29-October 5, 1968, Oberwolfach, West Germany.
  • [6] -, On analytic extensions of holomorphic functions with values in the space of continuous functions, Notices Amer. Math. Soc. 15 (1968), p. 627.
  • [7] -, Existence of analytic extensions of holomorphic functions with values in the space of Lebesgue summable functions, Notices Amer. Math. Soc. 15 (1968), p. 792.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45, 30.00

Retrieve articles in all journals with MSC: 46.45, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0250067-1
PII: S 0002-9939(1969)0250067-1
Article copyright: © Copyright 1969 American Mathematical Society